Parkinson's Movement
13,503 members12,049 posts

Nausea

I was diagnosed with Parkinson’s 4 years ago. I have no tremor. My problems are poor coordination, agility and balance along with low blood pressure, poor temperature control and restless legs. My main medications are 4 Stalevo 250mg each day, along with Sifrol 2.25g for the restless legs. For the last few weeks I have experienced intermittent quite profound nausea. How did I tell if this is PD related, a side effect of medication or something quite unrelated. My general practitioner and neurologist seem unable to help.

3 Replies
oldestnewest

There are drugs you can request from your doctor to help reduce nausea. My husband uses one and it has reduced his suffering from nausea almost completely.

Reply

Unfortunately I already take domperidone (motillium), but not helping with this. Thank you for your reply, best wishes to you and your husband.

Reply

The chances are that the nausea is medication related. The truth is that no Pd medication, other than possibly the MAOb inhibitors, have any effect on the progression of Pd. If you stop taking the medication, does the nausea disappear?

If you look at my profile you will see that I was able to overcome most of my movement symptoms and have loved a normal life since 2002. Contact me and I will help you.

Reply

You may also like...